Aspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer prevention

HOME • message • ARCHIVE • biology • chemistry • physics • CREDIT Paracetamol Vs. Aspirin Vs. Ibuprofen: 

Paracetamol works by reducing the amount of prostaglandins. These are produced in response to injury. They sensitise nerve endings and synapses and inform the brain about pain. Paracetamol reducing this is thought to increases pain thresholds. Paracetamol also controls fever by interacting with the brain. 

Aspirin and Ibuprofen both have anti-inflammatory properties. Aspirin is different to Ibuprofen as it permanently prohibits COX1 and 2 enzymes - It is not often used to relieve pain any-more, however. Instead aspirin is preferred because of it’s ability to thin the blood and interact with blood platelets (preventing heart attacks and strokes). Aspirin and Ibuprofen could be preferred over paracetamol because in preventing COX1/2 enzymes from breaking down receptive chemicals - it also prevents the production of chemicals that cause symptoms of illness :such as fever or sore throats:

Ibuprofen can interfere with the anti-platelet effect of low-dose aspirin (81 mg per day). This can render aspirin less effective (this is called attenuation) when used for preventing heart attacks. However, this risk is minimal if ibuprofen is used only occasionally because aspirin has a relatively long-lasting effect on platelets. The US FDA recommends that patients who use immediate-release aspirin (not enteric coated) and take a single dose of ibuprofen 400 mg should dose the ibuprofen at least 30 minutes or longer after aspirin ingestion, or more than 8 hours before aspirin ingestion to avoid attenuation of aspirin's effect.

What is paracetamol? Paracetamol (acetaminophen) is a non-opioid (or non-narcotic) painkiller and fever reducer that belongs to a group of medicines known as analgesics.

When should you take paracetamol? Paracetamol is used to ease mild to moderate pain from headaches , toothache, muscle and joint pains and period pains.

What are the dangers of taking paracetamol? Paracetamol side-effects are rare if you do not take more than the maximum recommended dose. However, it can be very dangerous if you take an overdose.

Taking paracetamol with other medications? It is usually safe to take paracetamol with other medications but check with your doctor or pharmacist if you suffer from liver or kidney problems. And be careful if you're taking other non-prescription remedies, such as cold treatments, which may also contain paracetamol.

Aspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer prevention

aspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer prevention

Media:

aspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer preventionaspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer preventionaspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer preventionaspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer preventionaspirin ibuprofen and other non-steroidal anti-inflammatory drugs in cancer prevention

http://buy-steroids.org